Order Environments of Topological Spaces  被引量:3

Order Environments of Topological Spaces

在线阅读下载全文

作  者:J.H.LIANG K.KEIMEL 

机构地区:[1]Department of Mathematics,Sichuan Univ.,Chengdu 610064,P.R.China [2]Department of Mathematics,Darmstadt Univ.,Germany

出  处:《Acta Mathematica Sinica,English Series》2004年第5期943-948,共6页数学学报(英文版)

基  金:Project supported by the National Science Foundation of China;the Doctoral Programme Foundation of the Ministry of Education of China

摘  要:In this paper it is proved that a space may be realized as the set of the maximal elementsin a continuous poset if and only if it is Tychonoff.In this paper it is proved that a space may be realized as the set of the maximal elementsin a continuous poset if and only if it is Tychonoff.

关 键 词:Domain environment Weakly complete Tychonoff space 

分 类 号:O189.11[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象